# SDR 96ZZZX2749

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212PB
- Make and model: Amd FALCON20FS
- Aircraft serial: 313
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 45 MINUTES AFTER TAKEOFF, RIGHT OIL PRESSURE ANNUNCIATOR ILLUMINATED.  NOTE:  OIL PRESSURE AND OIL TEMPERATURE GAUGES WERE NORMAL.  TRIP DIVERTED TO IND TO AN APPROVED GARRETT FACILITY.  INVESTIGATION REVEALED METAL CONTAMINATION IN OIL SYSTEM FILTER.  ENGINE TSO 1,118 HOURS.  AIRCRAFT TT, 7,265 HOURS.
